# SDR DALA2021012000376

- Difficulty date: January 19, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 25,184 hours, 3,131 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASPSU BATTERY NR 01 FAULT AFTER TEST.  CORRECTIVE ACTION: R & R ASPSU BATTERY NR 02, PER A330 AMM 52-71.
